Side effects on T3

I have started on T3 (6.25) am also taking 175 levothyroxine (was taking 200 before). I was so looking forward to starting T3 to hopefully feel better, I feel fine except from stomach cramps and upset stomach, this has started since I began the T3, only started 5 days ago but had it everyday I just wondered is this common when starting do I just need to ride it out till my body adjusts, anyone who started on T3 I wondered if this will settle after a while if I wait a while longer thank you

2 Replies
oldestnewest

Hi. I don't know about having an upset tummy and I am definitely not well yet, but I did feel worse before I felt better when I started T3. I nearly stopped a few times but felt I had to make it work as I'd been so poorly for so long. Now 3 months on, I am much improved. Good luck. 🙂

Reply

Thank you for the reply I'm going to stick it out was just worrying a bit that was all will see how it goes 😊

1 like
Reply

You may also like...